# SDR DALA2021010300011

- Difficulty date: January 2, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 93,950 hours, 12,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DAL 5724-01010-41A TASK MAINTENANCE FOUND FASTENER HOLE CRACK (FASTENER CODE B HOLE NR 2) WILL EXCEED ALLOWABLE HOLE SIZE.   INSTALLED REPAIR LT WING LOWER SKIN AT STR 6.5, IAW PER ER/A 589217 -14.
